Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 41, Number 6

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 41, Number 6 (1935)
Bull. Amer. Math. Soc. 41 (1935)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 41, Number 6 (1935)
Bull. Amer. Math. Soc. 41 (1935)
More Information
Full-text PDF    
Tetrahedra associated with canonical expansions for a curved surface
P. O. Bell.
Bull. Amer. Math. Soc. 41 (1935), 353-355
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563091
On a theorem of Plessner
Nelson Dunford.
Bull. Amer. Math. Soc. 41 (1935), 356-358
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563092
On the law of quadratic reciprocity
Albert Whiteman.
Bull. Amer. Math. Soc. 41 (1935), 359-360
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563093
The arithmetized expansions for certain doubly periodic functions of the third kind
G. D. Nichols.
Bull. Amer. Math. Soc. 41 (1935), 361-365
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563094
A connectedness theorem in abstract sets
W. M. Whyburn.
Bull. Amer. Math. Soc. 41 (1935), 365-366
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563095
Note on non-analytic functions
I. M. Sheffer.
Bull. Amer. Math. Soc. 41 (1935), 367-372
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563096
A new solution of the Gauss problem on $h( s^{2} d ) / \vphantom{h( s^{2} d ) h( d )} . \kern-\nulldelimiterspace h( d )$
Gordon Pall.
Bull. Amer. Math. Soc. 41 (1935), 373-374
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563097
On a reduction of a matrix by the group of matrices commutative with a given matrix
P. L. Trump.
Bull. Amer. Math. Soc. 41 (1935), 374-380
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563098
A generalization of harmonic functionals
F. G. Dressel.
Bull. Amer. Math. Soc. 41 (1935), 381-388
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563099
A note on the equilibrium point of the Green’s function for an annulus
Deborah M. Hickey.
Bull. Amer. Math. Soc. 41 (1935), 389-393
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563100
Note on a remark of D. J. Struik on correlation coefficients
Y. B. D. Derksen.
Bull. Amer. Math. Soc. 41 (1935), 394-398
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563101
Note on the geometric interpretation of the vanishing of a certain projective invariant of two conics
Robin Robinson.
Bull. Amer. Math. Soc. 41 (1935), 399-406
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563102
A group of operations on a partially colored map
Irving Kittell.
Bull. Amer. Math. Soc. 41 (1935), 407-413
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563103
On the equivalence of two methods of defining Stieltjes integrals
B. C. Getchell.
Bull. Amer. Math. Soc. 41 (1935), 413-418
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563104
A new proof of Minkowski’s theorem on the product of two linear forms
R. Q. Seale.
Bull. Amer. Math. Soc. 41 (1935), 419-426
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563105
Some observations on the theory of Fourier transforms
E. Hille, A. C. Offord and J. D. Tamarkin.
Bull. Amer. Math. Soc. 41 (1935), 427-436
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563106
A theorem concerning locally peripherally separable spaces
F. B. Jones.
Bull. Amer. Math. Soc. 41 (1935), 437-439
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563107
A reduced set of postulates for abstract Hilbert space
A. E. Taylor.
Bull. Amer. Math. Soc. 41 (1935), 439-448
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563108